# SDR 0212312

- Difficulty date: December 31, 2002
- Submitted: January 1, 2003
- Operation: Air carrier
- Aircraft: N123CQ
- Make and model: Saab SF340A
- Aircraft serial: 123
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Malfunctioned
- Location: Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4558, AFTER TAKEOFF,  TAILPIPE HOT LIGHT ILLUMINATED, PILOT RETURNED TO FIELD WITHOUT MISHAP.  MECHANIC REMOVED AND REPLACED TAILPIPE COWLING AND SENSORS, PERFORMED GROUND RUN OF ENGINE.  OPERATIONAL CHECK, GOOD.  AIRCRAFT RETURNED TO SERVICE.
